|May 13 2011|
I feel wonderful!! I was trying to do a daily saphris dairy but stopped lol. I have been on for 5mg at night for a week and now added 5mg in the morning for 3 days (2 daysat 2.5mg morning first). I am having normal days that started almost as soon as I got the pill in my mouth. I have been sadated all week and the first 3 doses in the morning nocked my out for 3 hours each day. I was having troubles with sedation on in the mornings on the saphris 5mg at nite along with 150mg of seroquel, so she took me off seroquel when starting the morning dose of saphris to help with sedation. The nasty taste gets better (blackcherry flavored) although my mouth is still numb for about an hour maybe. I am now motivated, energetic (afternoon and evening) and happy, who would of thought and it only costs $546 a month. Omg, hope I never loose insurance cause I would be going back to crazy town, lol. I hope this helps anyone with questions on saphris, I will be sure to update about the sedation but it seems lessen with each dose. I do get mild akathasia with it but I take ativan with my night dose to take care of that. Other than that really no side effects that I have noticed.
Have a joyous day all!
Members who read this post also read: